Advanced Search
Article Contents
Article Contents

Solutions of nonlocal problem with critical exponent

  • * Corresponding author

    * Corresponding author 

The first author is supported by NSF grant 11701439

Abstract Full Text(HTML) Related Papers Cited by
  • This paper deals with the system with linearly coupled of nonlocal problem with critical exponent,

    $ \begin{equation*} \begin{cases} (-\Delta)^\alpha u+\lambda_1u = |u|^{2_\alpha^*-2}u+\beta v , \quad x\in \Omega , \\ (-\Delta)^\alpha v+\lambda_2v = |v|^{2_\alpha^*-2}v+\beta u , \,\quad x\in \Omega , \\ u = v = 0,\ \ \qquad \qquad \qquad \quad \quad \qquad \,x\in \partial\Omega. \end{cases} \end{equation*} $

    Here $ \Omega $ is a smooth bounded domain in $ {\mathbb{R}}^N(N>4\alpha) $, $ 0<\alpha<1 $, $ \lambda_1,\lambda_2>-\lambda_1(\Omega) $ are constants, $ \lambda_1(\Omega) $ is the first eigenvalue of fractional Laplacian with Dirichlet boundary, $ 2_\alpha^* = \frac{2N}{N-2\alpha} $ is the Sobolev critical exponent and $ \beta\in {\mathbb{R}} $ is a coupling parameter. By variational method, we prove that this system has a positive ground state solution for some $ \beta>0 $. Via a perturbation argument, by doing some delicate estimates for the nonlocal term, we overcome some difficulties and find a positive higher energy solution when $ |\beta| $ is small. Moreover, the asymptotic behaviors of the positive ground state and higher energy solutions as $ \beta\rightarrow 0 $ are analyzed.

    Mathematics Subject Classification: Primary: 35R11; Secondary: 35B33, 35B65.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] A. Ambrosetti and E. Colorado, Standing waves of some coupled nonlinear Schrödinger equations, J. London Math. Soc., 75 (2007), 67-82.  doi: 10.1112/jlms/jdl020.
    [2] A. AmbrosettiE. Colorado and D. Ruiz, Multi-bump solitons to linearly coupled systems of nonlinear Schrödinger equations, Calc. Var. Partial Differ. Equ., 30 (2007), 85-112.  doi: 10.1007/s00526-006-0079-0.
    [3] D. Applebaum, Levy processes-from probability to finance and quantum groups, Notices Amer. Math. Soc., 51 (2004), 1336-1347. 
    [4] T. BartschN. Dancer and Z.Q. Wang, A Liouville theorem, a priori bounds, and bifurcating branches of positive solutions for a nonlinear elliptic system, Calc. Var. Partial Differ. Equ., 37 (2010), 345-361.  doi: 10.1007/s00526-009-0265-y.
    [5] C. Br$\ddot{a}$ndleE. ColoradoA. de Pablo and U. Sanches, A concave-convex elliptic problem involving the fractional Laplacian, Proc. Roy. Soc. Edinburgh Sect A, 143 (2013), 39-71.  doi: 10.1017/S0308210511000175.
    [6] H. Brezis and E. Lieb, A relation between pointwise convergence of functions and convergence of functions, Proc. Am. Math. Soc., 88 (1983), 486-490.  doi: 10.1007/978-3-642-55925-9_42.
    [7] X. Cabre and J. Tan, Positive solutions of nonlinear problems involving the square root of Laplacian, Adv. Math., 224 (2010), 2052-2093.  doi: 10.1016/j.aim.2010.01.025.
    [8] L. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Commun. Pure Differ. Equ., 32 (2007), 1245-1260.  doi: 10.1080/03605300600987306.
    [9] X. Chang and Z.Q. Wang, Nodal and multiple solutions of nonlinear problems involving the fractional Laplacian, J. Differ. Equ., 256 (2014), 2965-2992.  doi: 10.1016/j.jde.2014.01.027.
    [10] Z. Chen and W. Zou, On linearly coupled Schrödinger systems, Proc. Am. Math. Soc., 142 (2014), 323-333.  doi: 10.1090/S0002-9939-2013-12000-9.
    [11] J. D$\acute{a}$vilaM. De Pino and J. Wei, Concentrating standing waves for the fractional nonlinear Schr$\ddot{o}$dinger equation, J. Differ. Equ., 256 (2014), 858-892.  doi: 10.1016/j.jde.2013.10.006.
    [12] A. Garroni and S. M$\ddot{u}$ller, $\Gamma$-limit of a phase-field model of dislocations, SIAM J. Math. Anal., 36 (2005), 1943-1964.  doi: 10.1137/s003614100343768x.
    [13] Q. Guo and X. He, Least energy solutions for a weakly coupled fractional Schrödinger system, Nonlinear Anal., 132 (2016), 141-159.  doi: 10.1016/j.na.2015.11.005.
    [14] X. HeM. Squassina and W. Zou, The Nehari manifold for fractional systems involving critical nonlinearities, Commun. Pure Appl. Anal., 15 (2016), 1285-1308.  doi: 10.3934/cpaa.2016.15.1285.
    [15] C. Lin and S. Peng, Segregated vector solutions for linearly coupled nonlinear Schrödinger systems, Indiana Univ. Math. J., 63 (2014), 939-967.  doi: 10.1512/iumj.2014.63.5310.
    [16] W. Long and S. Peng, Positive vector solutions for a schrödinger system with external source terms, Nonlinear Differ. Equ. Appl., 27 (2020), 36pp. doi: 10.1007/s00030-019-0608-0.
    [17] W. Long and S. Peng, Segregated vector solutions for a class of Bose-Einstein systems, J. Differ. Equ., 257 (2014), 207-230.  doi: 10.1016/j.jde.2014.03.019.
    [18] W. Long, Z. Tang and S. Yan, Many synchronized vector solutions for a Bose-Einstein system, preprint.
    [19] D. Lv and S. Peng, On the positive vector solutions for nonlinear fractional systems with linear coupling, Discrete contin. dyn. syst. Ser. A, 37 (2017), 3327-3352.  doi: 10.1515/ans-2015-5024.
    [20] S PengW. Shuai and Q. Wang, Multiple positive solutions for linearly coupled nonlinear elliptic systems with critical exponent, J. Differ. Equ., 263 (2017), 709-731.  doi: 10.1016/j.jde.2017.02.053.
    [21] J. Tan, The Br$\acute{e}$zis-Nirenberg type problem involving the square root of the Laplacian, Calc. Var. Partial Differ. Equ., 42 (2011), 21-41.  doi: 10.1007/s00526-010-0378-3.
    [22] E. Valdinoci, From the long jump random walk to the fractional Laplacian, arXiv: 0901.3261.
    [23] S. YanJ. Yang and X. Yu, Equations involving fractional Laplacian operator: compactness and application, J. Funct. Anal., 269 (2015), 47-79.  doi: 10.1016/j.jfa.2015.04.012.
  • 加载中

Article Metrics

HTML views(472) PDF downloads(249) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint